# SDR AALA201706089014

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 9,934 hours, 3,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. ADJUSTED DOOR BUSSLE TRIM.  OPERATES NORMALLY.
